1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Has anyone seen Lantus do this?

Discussion in 'Ask A Question' started by tim2000s, Nov 21, 2014.

  1. bhk

    bhk Type 1 · Well-Known Member

    Messages:
    45
    Likes Received:
    18
    Trophy Points:
    48
    Same here... Since 2 years lantus doesn't work with me; it has become totally unpredictable and creating a lot of lows... I switched to levemir yesterday; hopefully it will be better, but I am so frustrated at lantus. I was injecting in the fat, doing a rotation, injecting split doses, etc.... I would always be totally unpredictable and dangerous. I don't think that people should question their behaviour and say (what have I done wrong?); lantus is just BAD for some bodies. Hopefully levemir will be better...
     
  2. Beaver Lee

    Beaver Lee Type 1 · Active Member

    Messages:
    38
    Likes Received:
    8
    Trophy Points:
    48
    Thanks for letting us know about this.
    It sounds like you did everything you could to stop the hypos.
    Hoping that life will be much easier for you now!
    Please let us know how things go for you.
    ... And how the change-over goes too.
    All the best
    Beaver Lee
     
  3. emilyb

    emilyb Type 1 · Member

    Messages:
    7
    Likes Received:
    8
    Trophy Points:
    43
    Really interesting posts about Lantus. I use it but only have had one problem with it. One day I woke up with high readings 18 before breakfast and spend all day getting it down but the next day it was up again. It turned out that there was a tiny tear in the glass on the bottom of the cartridge it was in and that caused the insulin to not work anymore. Since then I always check to see whether the bottom of cartridge is ok but had to throw away at least another one due to cracks. I never had any problems with my Humalog cartridges. Has anybody else had this problem?
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook